# SDR ASAA2016110718842

- Difficulty date: November 7, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT TRANSITION PANEL HAS CORROSION FROM BS 727A - 767.  ACFT GROUNDED. BLENDED OUT CORROSION FROM AREA IAW SRM 53-00-53-1A-2. ORIG THICKESS .040 AND REMOVED .006,REMAINING MATL .034 WHICH IS OUT OF LIMITS IAW SRM 53-00-53-1A-2,REMOVED DAMAGED TRANSITION PANEL IAW SRM 51-40-02,  A NEW TRANSITION PANEL FABRICATED AND INSTALLED IAW DWG 146A7500 REV A.
